ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2011.1.11351

On conservation laws in affine Toda systems

Nirova, M. S.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
With the help of certain matrix decomposition and projectors of special forms we show that non-Abelian Toda systems associated with loop groups possess infinite sets of conserved quantities following from essentially different conservation laws.
Keywords: non-Abelian Toda systems, loop groups, symmetries and conservation laws.
Language: English Download the full text  
For citation: Nirova M. S. On conservation laws in affine Toda systems. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 59-70. DOI 10.23671/VNC.2011.1.11351

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт